# SDR ARWA9610040

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND BROKEN OUTER SKIN LOWER SIDE AT #1 PIT DOOR. REPAIRED #1 PIT DOOR SKIN I.A.W. DC8 SRM 52-2-0, FIG. 2 SH. 3. INSTALLED DOUBLER I.A.W. DC8 SRM 52-4-1, 51-1-17, 51-1-21. TREATED AREA I.A.W. DC8 SRM 51-1-8. CF W/O 017402 N/R 0460.
